MathSciNet Relay Station
MathSciNet bibliographic data
MR2465797 (2010a:46141) 46L10 (46L54 60B11)
Collins, Benoît; Dykema, Ken A linearization of Connes' embedding problem. New York J. Math. 14 (2008), 617–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement